# SDR SWIA201128578

- Difficulty date: June 14, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 19,598 hours, 16,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INTERCOSTAL FS 319 AT DATUM 7 IS CRACKED ON PAX DOOR.  (C-CHECK)  REPLACED INTERCOSTAL AT FS 319.00 DATUM 7 ON PAX DOOR.
